Theory of probability and mathematical statistics.
Additional authors: American Mathematical Society.Published by : American Mathematical Society, (Providence,) Physical details: v. 23 cm. ISSN:0094-9000
Subject(s): Probabilities -- Periodicals. | Mathematical statistics -- Periodicals. | Probabilités -- Périodiques. | Statistique mathématique -- Périodiques.Year: 1974
|Item type||Current location||Collection||Call number||URL||Status||Notes||Date due||Barcode|
|E-Journal||School of Theoretical Physics||Online journal||http://www.ams.org/publications/journals/journalsframework/tpms||Not for loan||Full text access to 2004+.|
|Continuing Resources||School of Theoretical Physics Library||Journals||Not for loan||no. 1 (1974)-|
This is a serial
There are 1 subscription(s) associated with this title.
At library: School of Theoretical Physics
Subscription from: to: now (current)
The 5 latest issues for this subscription:
|Issue #||Publication date||Received date||Status||Note|